# SDR SWAA2024072516170

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 22,047 hours, 11,089 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 AFT EMERGENCY FLASHLIGHT INOP<[01] REPLACED AFT EMERGENCY FLASHLIGHT AND BATTERY. OPS NORMAL. REF AMM 25-64-00
